?

Log in

No account? Create an account
Scheherazade in Blue Jeans
freelance alchemist
Blogathon Auctions, etc. 
7th-Aug-2010 09:26 am
Hearth
Visit to the vet yesterday: $200.
Amount in bank account this morning: Single digits. o.O

So yeah. Ouch. I have no idea where my last paycheck went besides that. Investigation is called for.

My next paycheck is Tuesday at midnight, so Blogathon auction winnings will go out Wednesday. Sorry, guys. Blame the damn cat.

EDIT: Nothing to do with anything save that I didn't feel like making a separate post: This is the first time since half my hair fell out again that my hair looks decent the day after a washing. There is enough hair there again. One year. Two more years and it'll look like my hair again (except blonder apparently), if it follows the pattern of the last time this happened. It's ringletting in the lower layers - wish it would on top, but maybe it'll start doing so as the new growth fills it in.
Comments 
7th-Aug-2010 02:21 pm (UTC)
definitely feeling your pain; dog had eye infection from cat whapping him. Took him to local vet. Could have been worse, like when TaunWe went for his rabies booster and had to have dental surgery, then week later impacted glands from eating soft foods.
7th-Aug-2010 02:25 pm (UTC)
Yeah, the actual fix was under $100 - but she hadn't had her shots or yearly exam, so that was another unanticipated $100+. :(
7th-Aug-2010 02:49 pm (UTC)
Which med was it that made your hair fall out? My friend was taking Lamictal, but it made her hair fall out to the extent that she stopped taking it. Like you, she had very thick wavy hair, and now it's about half the thickness. She's very upset, obviously. :(
7th-Aug-2010 02:56 pm (UTC)
It was Lamictal the first time. The second time it was going off Lyrica - both times I lost a lot of weight in a very short period of time, due to meds or lack thereof, so I basically developed all of the symptoms on anorexia, including hair loss.
7th-Aug-2010 11:01 pm (UTC)
Hmm. I'm glad I read that right now--I'm on a new med that's causing me to lose weight fast as a side effect, and I hadn't thought about the weight loss itself having potential for side effects! Good to know.
8th-Aug-2010 12:09 am (UTC)
Come to think of it, Bryanna had some significant hair loss while adjusting to Lamictal. I hadn't really connected the two. It was brought to my attention by a teacher, who'd caught her scratching at, sniffing, and tugging on her hair. This had been going on long enough that she'd developed a bald spot. The skin was further irritated by the leads for the EEG. (That recurred this year briefly, and she developed irritation along the hairline.)

Thing is, after she'd weaned off the Lamictal completely, I didn't notice her hair growing back in, and then suddenly- I realized that she had hair. Fine, short tufts, but hair growing in.
7th-Aug-2010 09:02 pm (UTC)
*hug* Yay hair!! Mine's growing too! I'm going to shave designs into it.
This page was loaded Aug 21st 2017, 8:48 am GMT.